# SDR UPS01436274

- Difficulty date: June 26, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT SIDE BS 1241 BULKHEAD FORWARD HOLE FOUND CRACKED AT BULKHEAD FRAME FORGING O/B EDGE APPROX 0.040 INCH RUNNING UP.  PLS REFER TO ATTACH SKETCH FOR DETAILS.  LT SIDE BS 1241 BULKHEAD FRAME FORGING FWD HOLE REWORKED AS PER EO B747-5310-0323-L APPENDIX H AND HAECO REPAIR SCHEME R-53-41-346 69.
